Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stable maps and Schwartz maps


Author: Andre de Korvin
Journal: Trans. Amer. Math. Soc. 148 (1970), 283-291
MSC: Primary 46.65
MathSciNet review: 0264412
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0264412-7
Article copyright: © Copyright 1970 American Mathematical Society